# SDR AU000360

- Difficulty date: May 9, 2000
- Submitted: June 23, 2000
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: O-Ring
- Part number: NAS16124
- Condition: Ruptured
- Location: Hydraulic Sys
- Part time: 776 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(AUS) NO2 HYDRAULIC SYSTEM RESERVOIR RETURN PORT O' RING SEAL FAILED.  LOSS OF HYDRAULIC FLUID.
